RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Astafieva, Natalia Mikhailovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:210
Abstract pages:4335
Full texts:1782
References:22
Head Scientist Researcher
Doctor of physico-mathematical sciences
E-mail:
Keywords: nonlinear waves/ atmosphere

http://www.mathnet.ru/eng/person37581
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/648156

Publications in Math-Net.Ru
2008
1. O. G. Onishchenko, O. A. Pokhotelov, N. M. Astafieva, “Generation f large-scale eddies and zonal winds in planetary atmospheres”, UFN, 178:6 (2008),  605–618  mathnet; Phys. Usp., 51:6 (2008), 577–589  isi  scopus
1998
2. N. M. Astafieva, E. A. Sharkov, “Hierarchical structure of railway traffic popular service”, Matem. Mod., 10:7 (1998),  37–47  mathnet  mathscinet  zmath
1996
3. N. M. Astafieva, “Wavelet analysis: basic theory and some applications”, UFN, 166:11 (1996),  1145–1170  mathnet; Phys. Usp., 39:11 (1996), 1085–1108  isi
1978
4. I. M. Yavorskaya, N. M. Astafieva, N. D. Vvedenskaya, “Stability and nonuniqueness of liquid flow in rotating spherical layers”, Dokl. Akad. Nauk SSSR, 241:1 (1978),  52–55  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020